# SDR IXXA20250803003

- Difficulty date: August 3, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 70,902 hours, 25,698 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 144N814210
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN RWW UPPER WEB STA 1108, RBL10
